U.S. doctors online nowAsk doctors free
A 49-year-old female asked:

i am getting dehydrated no reason. went to urgent care on feb 27 urinary tract inf. no fever. he gave me doxycycline 2 times a day i have horrible drug allergies can only take levaquin avelox penicillin cannot take sulfa or macrobid. he gave me doxycycl

2 doctor answers2 doctors weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 31 years experience
Dehydration : Dehydration can occur easily when a patient has an infection. An infection can cause a fever, even when the patient isn't always aware, and the skin flushes, with more fluid evaporating. In addition, if a patient isn't feeling well, they often don't drink or eat as much as they typically do. Patient's who are on other medications, including cardiovascular medications, can be more sensitive to the effects of dehydration. Signs of allergic reaction to a medication usually includes rash that is usually hives, swelling, itching, or shortness of breath.
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Renal function: Please see your physician and consider renal function tests and a repeat urinalysis. Fluids, rest and monitor for fever.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

NJ
A 23-year-old male asked:

I injured my back weight-lifting four days ago. I've had pain, minor spasms, and loss of appetite. Advil (ibuprofen) was giving me heartburn. What shoul I do?

2 doctor answers6 doctors weighed in
Dr. Allen Fein
Specializes in Family Medicine
See MD, Stop Advil (ibuprofen): Sounds like you have already done enough watching and waiting. Go to your physician for an examination to check for disc injury and other problems. Over the counter analgesics, physical therapy, massage therapy, yoga and acupuncture may help. Initiall cold, then warm compresses after a day or two. If not resolving, i send my patients for x-ray, mri, and referral to ortho and/or pain clinic.
A 38-year-old female asked:

For several months I have been dizzy, vertigo issues, unable to think/cocentrate, experience blocked ears. Poor vision, nausea, feeling of burning up (no fever), occasional nausea, tingling in back, arms, legs. Extremely fatigued. Occasional metallic tast

4 doctor answers7 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
See an ENT: You should be seen by an ENT or a neurologist as soon as possible and have this diagnosed. Sometimes it may be a condition involving the central nervous system. Please do and hope you are better soon.
Rancho Cucamonga, CA
A 50-year-old female asked:

I strained my calf muscle during impact in exercise class 2 days ago. I have no bruising or swelling but not able to bear much weight and pain with calf muscle contraction. Should I see doc or continue to rest and offload. Or should I begin stretching a

2 doctor answers3 doctors weighed in
Dr. Rahil Malik
Obstetrics and Gynecology 10 years experience
RICE: Rest, apply ice, compression and ease off that leg. With time (1-2 weeks) and limited activity, may help you regain your leg function back. If it persists, see your doctor.
GA
A member asked:

Re stopping pradaxa: how many days in advance my scheduled x-stop spacer implant back surgery should I stop taking this blood thinner? I take a 150mg capsule twice a day. I started this prescription on 11/17/2012 and prior to that I took 7.5mg Coumadin

2 doctor answers3 doctors weighed in
Dr. Lawrence Judy
Internal Medicine 44 years experience
Consult your doc: This question should have been addressed by your surgeon in consultation with the doctor who put you on it. The proper answer also needs to take into account why you are on the pradaxa. You may need to take Heparin injections between the time you stop the Pradaxa and the surgery.
Hasbrouck Heights, NJ
A 42-year-old male asked:

I have been sick for 3 days-low grade fever, fatigue, body aches, inability to sleep due to anxiety and delusions, fatigue, body aches, sore throat?

2 doctor answers6 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
?Influenza: Although this is an unusual time of year to to have influenza, or a flu-like viral infection, this is possible. What is of concern are the anxiety, delusions and insomnia. You are in an area of the U.S. In which lyme disease is prevalent. Strongly suggest you see your doctor and get diagnosed one way or another. Hope you are better soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.